Approximation complexity of additive random fields

Результат исследований: Научные публикации в периодических изданияхстатья

10 Цитирования (Scopus)

Аннотация

Let X (t, ω) be an additive random field for (t, ω) ∈ [0, 1]d × Ω. We investigate the complexity of finite rank approximationX (t, ω) ≈ underover(∑, k = 1, n) ξk (ω) φ{symbol}k (t) .The results are obtained in the asymptotic setting d → ∞ as suggested by Woźniakowski [Tractability and strong tractability of linear multivariate problems, J. Complexity 10 (1994) 96-128.]; [Tractability for multivariate problems for weighted spaces of functions, in: Approximation and Probability. Banach Center Publications, vol. 72, Warsaw, 2006, pp. 407-427.]. They provide quantitative version of the curse of dimensionality: we show that the number of terms in the series needed to obtain a given relative approximation error depends exponentially on d. More precisely, this dependence is of the form Vd, and we find the explosion coefficient V.

Язык оригиналаанглийский
Страницы (с-по)362-379
Число страниц18
ЖурналJournal of Complexity
Том24
Номер выпуска3
DOI
СостояниеОпубликовано - 1 янв 2008

Предметные области Scopus

  • Алгебра и теория чисел
  • Теория вероятности и статистика
  • Численный анализ
  • Теория оптимизации
  • Прикладная математика

Fingerprint Подробные сведения о темах исследования «Approximation complexity of additive random fields». Вместе они формируют уникальный семантический отпечаток (fingerprint).

Цитировать